# SDR DALA2017071605443

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,282 hours, 29,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 1074
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER HCU ACCESS DOOR INTERNAL DOUBLER CRACKED, BS 1074 LONGERON 22R, . NO WORK ACCOMPLISHED ON THIS NON-ROUTINE CARD. THIS NON-ROUTINE WRITTEN FOR SDR TRACKING ONLY. T/R HCU ACCESS DOOR CUT OUT INTERNAL DOUBLER STA 1074 LONGERON 22RT REPAIRED ON NR-00001 (CRACK DIM 2.0").  (LP #0118289)
